# SDR EISA20010050

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6516202
- Condition: Corroded
- Location: Rt Wing
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION AT RIGHT WING CENTER SECTION, REAR SPAR LOWER CHORD AND WEB.  FABRICATED AND INSTALLED WEB REPAIR AND SPACERS AT RIGHT WING CENTER SECTION REAR SPAR LOWER CHORD AND WEB, ALODINED AND PRIMED IAW SRM 51-10-2, 51-30-2, SPM 20-10-23, 20-50-19, AND TIMCO REO-W00028.
